I’ve had my on and off spotting throughout the three shots but now I’m heavily and red bleeding. I’m worried is this abnormal?
It's not uncommon, but it's normally irregular bleeding until you've had 2 or 3 shots, rather than starting after the 3rd shot.
If it goes on longer than a couple of weeks, I'd see your doctor, as you may need to be monitored for iron deficiency, & reconsider Depo as your choice of contraception.
Hopefully things are just taking a little longer to settle down.
If you were on hormonal contraception prior to starting Depo, then that could still be leaving your body as the Depo settles in. That could cause things to take longer to settle.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer